I have been using zoloft for about 10 years. Recently I was discovered to have pernicious anemia which excelerated the depression. My psychiatriat is suggesting I have "pooped out syndrome". My sertaline was increased from 100 mg to 200 this last month. I am now sweating, primarily on me head, profusely and it is causing me great embarrassment at work--I am a RN. How do I wean myself off this junk without causing a major anxiety attack down the road. Or, am I stuck with taking some sort of drug that effects the anxiety part of my brain??? I am 65 yrs old. My theory is that once my anemia is under control, I won't have any more psch issues.
If you are concerned with the new dosage, I would discuss it with your psychiatrist again, but I would not wean myself off of it by myself especially after taking it for that long. I have taken Zoloft for a year and came off of it with no major problems, however, I worked closely with the prescribing doctor and did it very slowly.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.